# SDR DALA2024091709093

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 10,678 hours, 4,989 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: No Discrepancy
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 5 LOWER FD SURFACE REQUIRES NDT INSPECTION PER AMDS W/C 5742-01028-02A.   PERFORMED EDDY CURRENT INSPECTION IAW A220 ANDTP BD 500-A-J51-01 -20-01AAA-353A-A. NO CRACKS NOTED. (LP# 0560102)
